Algorithms for tight spans and tropical linear spaces

Simon Hampe, Michael Joswig, Benjamin Schröter. Algorithms for tight spans and tropical linear spaces. Journal of Symbolic Computation, 91:116-128, 2019. [doi]

@article{HampeJS19,
  title = {Algorithms for tight spans and tropical linear spaces},
  author = {Simon Hampe and Michael Joswig and Benjamin Schröter},
  year = {2019},
  doi = {10.1016/j.jsc.2018.06.016},
  url = {https://doi.org/10.1016/j.jsc.2018.06.016},
  researchr = {https://researchr.org/publication/HampeJS19},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Computation},
  volume = {91},
  pages = {116-128},
}